# SDR QXEA2018032100107

- Difficulty date: March 21, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 1,617 hours, 871 cycles
- Engine: Ge CF348E5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Pin
- Part number: 4114T06P03
- Condition: Stuck
- Location: Fan Blades
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  THE NR 2 ENGINE LP VIBRATION READ AMBER 4.0.  IAW THE ABNORMAL CHECKLIST,  DISCONNECTED THE AUTO THROTTLE,   REDUCED POWER.  LP READING RETURNED TO NORMAL,  GREEN READING. OPERATED WITH THE AUTO THROTTLE OFF FOR THE REMAINDER OF THE FLIGHT.   THE NR 2 LP VIBRATION REMAINED GREEN BUT READ MUCH HIGHER THAN THE NR 1. REMOVED FROM SERVICE. FOUND MULTIPLE FAN BLADES STUCK. REMOVED STUCK BLADES & CLEANED BLADE TANG. INSTALLED BLADES BACK IN ORIGINAL POSITION WITH NEW.   GROUND RAN ENGINES,  VIBRATION CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
